| Model Number |
DDMD3D4 |
| Medical Device Problem Code |
Device Sensing Problem (2917)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/07/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the right ventricular (rv) lead exhibited t-wave oversensing (twos) resulting in misclassification of ventricular fibrillation (vf), high rate non-sustained, and non-sustained ventricular tachycardia episodes.The right atrial (ra) lead also exhibited oversensing resulting in misclassification of atrial tachycardia/atrial fibrillation (at/af) episodes.It was also reported that the implantable cardioverter defibrillator (icd) may have inappropriately classified at/af with fast ventricular response as monitored ventricular tachycardia (vt) at times.The rv lead, ra lead and icd remain in use.No patient complications have been reported as a result of this event.
Additional Manufacturer Narrative
Continuation of d10: 305c229 tissue valve implanted (b)(6) 2022 medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.